# SDR AALA20150408026

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 59,287 hours, 7,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G3 EMERGENCY LIGHTS NR 1 - 4, COUNT FROM LT TO RT, LENS ARE CRACKED.  R & R NR 2 LIGHT ASSEMBLY.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-05.  SYS CHECKED NORMAL.
